Scholion.ai

Nonparametric estimation for right-censored length-biased data: a pseudo-partial likelihood approach

Xiaodong Luo, Wei Yann Tsai

Biometrika · 2009 · Volume 96 · Issue 4

DOI: 10.1093/biomet/asp064

Abstract

To estimate the lifetime distribution of right-censored length-biased data, we propose a pseudo-partial likelihood approach that allows us to derive two nonparametric estimators. With its closed-form estimators and explicit limiting variances, this approach retains the simplicity of conditional analysis, and has only a small efficiency loss compared with the unconditional analysis. Under some regularity conditions, we show that the two estimators are uniformly consistent and converge weakly to Gaussian processes. A simulation study demonstrates that the proposed estimators have satisfactory finite-sample performance. Application to an Alzheimer’s disease study is reported.

Enable JavaScript for citation tools and additional paper interactions.